MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 5MM X 15MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 5MM X 15MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number M003SRC05150
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during embolization of renal artery aneurysm the balloon (subject device) was advanced into the patient¿s anatomy and an attempt to inflate it was made.However, the balloon (subject device) did not inflate.When retrieved from the patient's anatomy the balloon (subject device) was found to be ruptured and contrast agent was leaking out.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional tests were not performed due to the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated flush was given when the transform was taken out from the dispenser hoop, the entire system was flushed with a saline-contrast mixture.There was no resistance when the guidewire (gw) was inserted.The contrast agent was diluted at 80%.The size of the concomitant device used was a gw: 0.014¿.There were no abnormalities such as air, leaks, or poor expansion when the balloon was expanded outside the body prior to the procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported issue balloon leaked during use, balloon burst/ruptured during use, and balloon failed to inflate.

Brand Name
TRANSFORM COMPLIANT 5MM X 15MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16406384
Report Number3008881809-2023-00077
Device Sequence Number12297658
Product Code MJN
UDI-Device Identifier07613327004472
UDI-Public07613327004472
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberM003SRC05150
Device Catalogue NumberM003SRC05150
Device Lot Number23528717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COIL (STRYKER)
Patient SexMale